Procainamide induced systemic lupus erythematosus.

H. R. Maxon, D. P. Zipes

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)617-621
Number of pages5
JournalMilitary Medicine
Volume136
Issue number7
StatePublished - Jul 1971
Externally publishedYes

Fingerprint

Procainamide
Systemic Lupus Erythematosus
Cardiac Arrhythmias

ASJC Scopus subject areas

  • Public Health, Environmental and Occupational Health

Cite this

Maxon, H. R., & Zipes, D. P. (1971). Procainamide induced systemic lupus erythematosus. Military Medicine, 136(7), 617-621.

Procainamide induced systemic lupus erythematosus. / Maxon, H. R.; Zipes, D. P.

In: Military Medicine, Vol. 136, No. 7, 07.1971, p. 617-621.

Research output: Contribution to journalArticle

Maxon, HR & Zipes, DP 1971, 'Procainamide induced systemic lupus erythematosus.', Military Medicine, vol. 136, no. 7, pp. 617-621.
Maxon HR, Zipes DP. Procainamide induced systemic lupus erythematosus. Military Medicine. 1971 Jul;136(7):617-621.
Maxon, H. R. ; Zipes, D. P. / Procainamide induced systemic lupus erythematosus. In: Military Medicine. 1971 ; Vol. 136, No. 7. pp. 617-621.
@article{8247d91cf1b84f6f8c844570a28b98b1,
title = "Procainamide induced systemic lupus erythematosus.",
author = "Maxon, {H. R.} and Zipes, {D. P.}",
year = "1971",
month = "7",
language = "English",
volume = "136",
pages = "617--621",
journal = "Military Medicine",
issn = "0026-4075",
publisher = "Association of Military Surgeons of the US",
number = "7",

}

TY - JOUR

T1 - Procainamide induced systemic lupus erythematosus.

AU - Maxon, H. R.

AU - Zipes, D. P.

PY - 1971/7

Y1 - 1971/7

UR - http://www.scopus.com/inward/record.url?scp=0015083491&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015083491&partnerID=8YFLogxK

M3 - Article

C2 - 5005318

AN - SCOPUS:0015083491

VL - 136

SP - 617

EP - 621

JO - Military Medicine

JF - Military Medicine

SN - 0026-4075

IS - 7

ER -